# SDR ALG2005F00016

- Difficulty date: January 14, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N2611
- Make and model: Cessna STC206C
- Aircraft serial: 45417
- Engine: Allsn 250C30P
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Sensor
- Part number: 206075545001
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, THE LOW ROTOR CAUTION LIGHT ILLUMINATED.  2 OR 3 SECONDS LATER, THE LOW ROTOR RPM HORN SOUNDED.  ROTOR TACH INDICATIONS WERE NORMAL, PILOT RETURNED TO BASE.  UPON LANDING, THE MECHANIC REMOVED AND REPLACED BOTH THE LOW ROTOR RPM AND ENGINE OUT SENSORS DUE TO CORROSION AND AC WAS OPS CHECKED AND RETURNED TO SERVICE. (K)
